Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year

IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

See all formats and pricing
More options …
Volume 13, Issue 6 (Nov 2010)


Reflexive group topologies on Abelian groups

S. S. Gabriyelyan
  • Department of Mathematics, Ben-Gurion University of the Negev, Beer-Sheva, P.O. 653, Israel. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-05-30 | DOI: https://doi.org/10.1515/jgt.2010.030


It is proved that any infinite Abelian group of infinite exponent admits a non-discrete reflexive group topology.

About the article

Received: 2009-06-06

Revised: 2009-11-30

Published Online: 2010-05-30

Published in Print: 2010-11-01

Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt.2010.030.

Export Citation

© de Gruyter 2010. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Saak Gabriyelyan
Axioms, 2015, Volume 4, Number 2, Page 194
L. Außenhofer and S. S. Gabriyelyan
Archiv der Mathematik, 2012, Volume 99, Number 6, Page 583
D. Dikranjan, S.S. Gabriyelyan, and V. Tarieladze
Journal of Mathematical Analysis and Applications, 2014, Volume 412, Number 1, Page 505
D. Dikranjan and S.S. Gabriyelyan
Topology and its Applications, 2013, Volume 160, Number 18, Page 2427
M.J. Chasco, D. Dikranjan, and E. Martín-Peinador
Topology and its Applications, 2012, Volume 159, Number 9, Page 2290
Gábor Lukács
Topology and its Applications, 2012, Volume 159, Number 9, Page 2476

Comments (0)

Please log in or register to comment.
Log in